# SDR UIEA2021012700138

- Difficulty date: January 27, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 73,328 hours, 16,593 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Card
- Part number: 285T0458303
- Part serial: D03626
- Condition: Failed
- Location: Speed Ind System
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D, O

## Discrepancy

PROBE HEAT AFTER ENGINE START.  PERFORMED FIM 30-31-FT-807.  FOUND SPEED CARD BAD.  REMOVED AND REPLACED SPEED CARD, IAW M/M 73-21-54.  OPERATIONS CHECK GOOD.
